American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Gautam Bharali. On peak-interpolation manifolds for $\boldsymbol{A}\boldsymbol{(}\boldsymbol{\Omega}\boldsymbol{)}$ for convex domains in $\boldsymbol{\mathbb{C}}^{\boldsymbol{n}}$. Trans. Amer. Math. Soc. 356 (2004) 4811-4827. MR 2084399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Al Boggess. The holomorphic extension of $H^p$-CR functions on tube submanifolds. Proc. Amer. Math. Soc. 127 (1999) 1427-1435. MR 1600104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ruslan Sharipov and Alexander Sukhov. On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions. Trans. Amer. Math. Soc. 348 (1996) 767-780. MR 1325920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William S. Calbeck. $L\sp p$ function decomposition on $C\sp \infty$ totally real submanifolds of ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 117 (1993) 187-194. MR 1116253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Takahiro Kawai. A differential equation theoretic interpretation of a geometric result of Hartogs . Proc. Amer. Math. Soc. 98 (1986) 222-224. MR 854023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zbigniew Slodkowski. An analytic set-valued selection and its applications to the corona theorem, to polynomial hulls and joint spectra . Trans. Amer. Math. Soc. 294 (1986) 367-377. MR 819954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. M. Webster. Holomorphic mappings of domains with generic corners . Proc. Amer. Math. Soc. 86 (1982) 236-240. MR 667281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. L. Royden. The extension of regular holomorphic maps . Proc. Amer. Math. Soc. 43 (1974) 306-310. MR 0335851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Reese Harvey and H. Blaine Lawson Jr.. Boundaries of complex analytic varieties. Bull. Amer. Math. Soc. 80 (1974) 180-183. MR 0361144.
Abstract, references, and article information   
View Article: PDF

[10] L. R. Hunt. An extension of the theorem of Hartogs . Trans. Amer. Math. Soc. 166 (1972) 491-495. MR 0296341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1